Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Anonymous
Unregistered

Re: Getting sicker on meds.
      09/27/02 10:29 AM

If your doctor doesn't know, you have to see another doctor...Call the largest AIDS organization in your area and get a referral to a top HIV specialist! Some people initially get sick on the meds, other people don't. You need to see someone who can help!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Getting sicker on meds. Anonymous 11/22/02 11:02 AM
. * Re: Getting sicker on meds. Anonymous   09/27/02 10:29 AM
. * Re: Getting sicker on meds. **DONOTDELETE**   10/04/02 03:47 AM
. * Re: Getting sicker on meds. Anonymous   11/22/02 11:02 AM
. * Re: Getting sicker on meds. Anonymous   10/01/02 07:25 PM

What's New at TheBody.com

Additional Information
1 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5679

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3